# SDR CA040610007

- Difficulty date: June 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 10,494 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 3043110
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE TEMPERATURE STARTED TO FLUCTUATE IN FLIGHT, MAINTENANCE TROUBLESHOT AND TRACED PROBLEM TO ENGINE,  SPLIT THE ENGINE AND FOUND THE TERMINAL END WAS LOOSE. THE FACTORY HAD NOT SOLDERED THE END ON PROPERLY. REPLACED THE HARNESS AND RETURNED PART TO MFG FOR WARRANTY.
